Power series of fuzzy numbers with real or fuzzy coefficients

Creative Commons License

Kadak U., Basar F.

FILOMAT, vol.26, no.3, pp.519-528, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.2298/fil1203519k
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.519-528
  • Yozgat Bozok University Affiliated: Yes


Following Talo and Basar [Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformations, Comput. Math. Appl. 58 (2009) 717-733], we essentially deal with the power series of fuzzy numbers. We give two examples on the geometric series of fuzzy numbers and by using the four different cases of u(n) of nth power of a fuzzy number u, we interest in the convergence of a power series of fuzzy numbers. Finally, we introduce the concept of a power series of fuzzy numbers with fuzzy coefficients.